# SDR 2007UALA03682

- Difficulty date: September 10, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 42,302 hours, 30,899 cycles
- Engine: Ge CFM56*
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN MANUAL REVERSION THE AIRCRAFT ROLLS LEFT REQUIRING HARD RIGHT YOKE JO MAINTAIN LEVEL.  STANDBY RUDDER ACTUATOR OUT OF ADJUSTMENT (A/C FLOWN IN MANUAL REVERSION DUE TO FLIGHT CONTROL WORK ACCOMPLISHED AT HMV).  DURING ATTEMPT AT LEVEL FLIGHT IN MANUAL REVERSION, PILOTS HAD TO APPLY 3.5 UNITS RUDDER TO DO SO.  STANDBY RUDDER ACTUATOR WAS NOT ABLE TO BE ADJUSTED.  REPLACED AND ALSO RE-RIGGED AILERON CABLES.  FOLLOWING TEST FLIGHT WAS OK.
